MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +18.50 diopter, intraocular lens tore during loading.There was no patient contact with the device and a back-up lens was implanted successfully.Cause of event was unknown.
 
Additional Manufacturer Narrative
Device evaluation : lens was returned in liquid, in lens vial.Visual inspection found the optic and haptic torn.Claim # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: d10 - device available for evaluation: returned to manufacturer date, 05-nov-2019 should be corrected to 28-oct-2019.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9313024
Report Number2023826-2019-02159
Device Sequence Number460141
Product Code HQL
UDI-Device Identifier00841542102360
UDI-Public00841542102360
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer11/15/2019
01/16/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/12/2019
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1